English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54488/89241 (61%)
造訪人次 : 10575502      線上人數 : 35
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/46016


    題名: Global stabilization of systems containing a double integrator using a saturated linear controller
    作者: Tyan, Feng;Bernstein, Dennis S.
    貢獻者: 淡江大學航空太空工程學系
    關鍵詞: Feedback control;Functions;Lyapunov methods;State feedback;System stability;Lyapunov function;Triple-integrator system;Linear control systems
    日期: 1999-12
    上傳時間: 2013-03-20 16:37:06 (UTC+8)
    出版者: Bognor Regis: John Wiley & Sons Ltd.
    摘要: In this paper, we present a Lyapunov function for systems containing a double integrator and with controller saturation. This Lyapunov function is composed of a positive-semidefinite quadratic term and an integral term. The main result provides a sufficient condition that guarantees a system with a double integrator can be globally stabilized by a saturating linear controller. For a triple-integrator system the saturated linear controller does not satisfy the sufficient condition, which agrees with the known result.
    關聯: International Journal of Robust and Nonlinear Control 9(15), pp.1143-1156
    DOI: 10.1002/(SICI)1099-1239(19991230)9:15<1143::AID-RNC455>3.0.CO;2-W
    顯示於類別:[航空太空工程學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML201檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋